# SDR SWIA201541733

- Difficulty date: December 8, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10170
- Aircraft time: 32,954 hours, 19,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BAGGAGE BAY'S DOOR FLOOR SILL IS CORRODED.   R & R AFT CARGO BAY DOOR SILL, WITH FACTORY NEW PART. PN: MM670-35655-003 IAW SRM.
